Nihonkai Mathematical Journal

Errata to "Interpolation problem for $\ell^1$ and an $F$-space"

Takahiko Nakazi

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 23, Number 1 (2012), 43-55.

Dates
First available in Project Euclid: 5 November 2012

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1352124688

Mathematical Reviews number (MathSciNet)
MR3014414

Zentralblatt MATH identifier
1266.30049

Subjects
Primary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]
Secondary: 46K15: Hilbert algebras

Keywords
Interpolation $\ell^1$ $F$-Space Hardy space Smirnov class

Citation

Nakazi, Takahiko. Errata to "Interpolation problem for $\ell^1$ and an $F$-space". Nihonkai Math. J. 23 (2012), no. 1, 43--55. https://projecteuclid.org/euclid.nihmj/1352124688


Export citation